Affordable Access

Access to the full text

The Approximation Property of Generalized Figà-Talamanca-Herz Algebras

Authors
  • Yan, Cheng1
  • 1 Xinjiang University, College of Mathematics and System Sciences, Urumqi, 830046, China , Urumqi (China)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Jul 10, 2019
Volume
39
Issue
5
Pages
1330–1338
Identifiers
DOI: 10.1007/s10473-019-0511-0
Source
Springer Nature
Keywords
License
Yellow

Abstract

Let G be a discrete group with a weight w on it. For p > 1, we define a class of generalized Figà-Talamanca-Herz algebras Ap\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\mathbb{A}_p$$\end{document}(G,w,α,θ) and obtain their (w,α,θ)-Dual spaces. Moreover, we show that the generalized Figà-Talamanca-Herz algebras have an approximation property when G is a proper discrete group and satisfies the p-RD property.

Report this publication

Statistics

Seen <100 times